# SDR ASOA20130307014

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 27,148 hours, 20,882 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1288
- Condition: Shorted
- Location: Windshield Heat
- Part time: 4,264 hours, 3,473 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED A BURNING ELECTRICAL ODOR IN COCKPIT ON APPROACH.  THEY ALSO REPORTED THE OXYGEN MASKS WERE USED.  MX INSPECTED AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER.  OPS CHECKS WERE GOOD.
